Content area

|
|

Fatalt forløb efter forgiftning med illegalt slankemiddel

Forfatter(e)
Line Gry Larsen1, Lars Halberg1 & Skule Arnesen Bakke2 1) Anæstesiologisk-intensiv Afdeling, Odense Universitetshospital, Svendborg 2) Anæstesi- og Operationsafdelingen, Sygehus Sønderjylland Ugeskr Læger 2015;177:V04150329
Reference: 
Ugeskr Læger 2015;177:V04150329
Blad nummer: 
Sidetal: 
2-3
Fatal course following poisoning with an illegal weight-reducing agent
DNP is a weight-reducing agent, which has been revived through sale over the Internet. DNP uncouples the oxidative phosphorylation in cells, leading to an excessive production of heat. A 39-year-old male ingested four grams of DNP and developed severe muscular stiffness and eventually cardiac arrest. Intubation was unsuccessful, and tracheotomy was performed on scene. Ventilation proved impossible, and the patient was declared dead in the pre-hospital setting. Doctors need to recognize potential lethal intoxications. Symptomatic treatment is warranted.
Du skal være logget ind for at læse denne artikel
Log ind

Right side

af Karen Andersen-Ranberg | 23/02
6 kommentarer
af Steen Frobenius | 23/02
3 kommentarer
af Anders Rørbæk Madsen | 21/02
5 kommentarer
af Svend Ovesen | 18/02
1 Kommentar
af Peter Gammelgaard Petersen | 18/02
1 Kommentar